22 Jan 2012
Hello Foudi. Generally prozac is not known for its weight gain. In clinical trials, 2% of the people in the study actually lost weight. Having said that, antidepressants such as the SSRI(s) can do either. People in general might not gain weight whereas another person does so. The rules or so called guidelines, don't always apply. Everyone is an individual and the particular drug might effect us close in the same manner or in a different way. You might ask your doctor to alter the dose, that often helps to fix the problem. Best wishes, and good health to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I feel like a have the munchies, and I cannot control it. Is it just me?
4 answers • 31 Oct 2011
2 answers • 3 Feb 2012
I am taking Victoza and I am not hungry at all. but I am concerned because I always hear that if you do not eat enough food your blood sugar will ...
1 answer • 23 Apr 2012
I started the 2 pills twice a day today. The side effects have been minimal and can deal with them. My question to everyone is this. The first 3 ...
1 answer • 3 Sep 2015
Started with just one pill. After a few days decided to take two pills. Always with food. So far no changes in my appetite. In fact, I always feel ...
0 answers • 3 Oct 2015